skin-hair-icon
Dark spots
Was using skinlite & Sabi glow fr d past 3 months. Went fr check up. She told me stop all creams & use sunscreen & moisturizer for nxt months. It got worst in 2 weeks face was very black on the forehead. I went for a checkup as it was getting worst. Now she has prescribed me lumacip plus & kojivit cream. It's getting better now. Y this happens to my skin. How long will it take. Is she trying some trial & error methods. More than 4 years getting treatment.
1017 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Skin lite and all creams which containing steroids can give only temporary fairness and prolonged use may lead to afverse effects like skin atrophy and thinning of skin. some other creams containing retinoids and other skin peelig agents which must be used cautiously .your doctor first prescribed the moisturizer and sunscreen to nullify the effect of various creams you have used and now prescribed kojivit which is hydroquinone free and is safest.Knidly follow your doctors prescription.Depending on patientskin type of skin different doctors prescribe differnt medication .
Next Steps
Use broadspectrum sunscreen during day time and kojivit during night times.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.